Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Analysis of Transformations Revisited, Rebutted

G. E. P. Box and D. R. Cox
Journal of the American Statistical Association
Vol. 77, No. 377 (Mar., 1982), pp. 209-210
DOI: 10.2307/2287791
Stable URL: http://www.jstor.org/stable/2287791
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210